×

zbMATH — the first resource for mathematics

Somewhat continuous functions. (English) Zbl 0222.54010

MSC:
54C08 Weak and generalized continuity
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] J. Dugundji: Topology. Allyn and Bacon, Inc., Boston, 1966. · Zbl 0144.21501
[2] Zdeněk Frolík: Remarks Concerning the Invariance of Baire Spaces Under Mappings. Czechoslovak Mathematical Journal, 11 (86) (1961), 381-385. · Zbl 0104.17204
[3] Norman Levine: Dense Topologies. The American Mathematical Monthly, 75 (1968), 847-852. · Zbl 0197.19002
[4] L. Pontrjaqin: Topological Groups. Princeton University Press, Princeton, 1946.
[5] A. L. Youngblood: Weakly Equivalent Topologies. Masters Thesis, University of Georgia, Athens, Georgia, 1965.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.